# SDR EVA2006F00000

- Difficulty date: September 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N1822M
- Make and model: Curtis C-46
- Aircraft serial: 22521
- Engine: Pwa R2800*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 388046
- Part serial: FP008896
- Condition: Out Of Position
- Location: Exhaust
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EXHAUST COLLECTOR CONNECTION MOVED OUT OF POSITION AFTER TAKEOFF, ALLOWING EXHAUST GAS TO ESCAPE AND ILLUMINATE THE ZONE 1 FIRE WARNING.  ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  AIRCRAFT RECEIVED NO DAMAGE AND REPAIRS WERE ACCOMPLISHED.  (K)
